This question was answered on Wed 09, Jun 2010 08:54pm by Dr Vinod, MBBS,FcGP

What can be the cause of constant lip licking

    
Asked by crickettk (Female; 65; copd, cad, lupus, bipolar, diabetes 2; Relevant drugs:metformin, risperidone,citalopram,zolpidem, theophylline, metoprolol, plavix, pravastatin, ranitdine & full strength aspirin ) on Tue 08, Jun 2010 08:41pm

What can be the cause of constant lip licking

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP   on Wed 09, Jun 2010 08:54pm:

Hello crickettk, Lip licking is a habit and is put to practice by some individuals. If a child does lip licking you can give lollipops or candies to replace the habit. Try a drop of Tabasco on his/her lips, put salt on his/her lips and try putting something that tastes bad on his/her lips to end the practice. If this continues then go for psychiatric counseling. The old adage 'old habits die hard' is certainly true. Take care!

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Mon 31, Jan 2011 07:49am:
Please follow us on Facebook by clicking the like button below

Comment by on Fri 06, Jul 2012 03:30am:
May consider your meds as a cause, like the risperidone.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats